Year 2020, Volume 49 , Issue 5, Pages 1660 - 1666 2020-10-06

On the commutativity conditions for rings and $\Gamma$-rings

Hatice KANDAMAR [1] , Okan ARSLAN [2]


Let $R$ be any ring. In this paper we observe the relation between the center of $R$-ring $R$ and the center of usual ring $R$ and then prove if the center of $R$-ring $R$ is nonzero, then $R$ is commutative as a ring. We also show that the common hypothesis

\[a\alpha b\beta c=a\beta b\alpha c\: \text{for all}\: a,b,c\in M\:\text{and}\: \alpha,\beta\in\Gamma\]

for a weak Nobusawa $\Gamma$-ring $M$ is sufficent for $M$ to be commutative. Also, we investigate some conditions on ideals of $\Gamma$-ring that make $M$ to be commutative.

prime ring, commutativity, prime $\Gamma$-ring, ideal
  • [1] W.E. Barnes, On the Γ-rings of Nobusawa, Pacific J. Math. 18 (3), 411–422, 1966.
  • [2] W.E. Coppage and J. Luh, Radicals of gamma rings, J. Math. Soc. Japan, 23 (1), 40–52, 1971.
  • [3] K.K. Dey and A.C. Paul, Free Actions on Semiprime Gamma Rings, Gen. Math. Notes, 5 (1), 7–14, 2011.
  • [4] Md.F. Hoque and A.C. Paul, On Centralizers of Semiprime Gamma Rings, Int. Math. Forum, 6 (13), 627–638, 2011.
  • [5] S. Kyuno, On the radicals of gamma rings, Osaka J. Math. 12, 639–645, 1975.
  • [6] S. Kyuno, Gamma Rings, Hadronic Press, 1991.
  • [7] N. Nobusawa, On a generalization of the ring theory, Osaka J. Math. 1, 81–89, 1964.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0001-6391-5927
Author: Hatice KANDAMAR
Institution: ADNAN MENDERES UNIVERSITY
Country: Turkey


Orcid: 0000-0002-1006-066X
Author: Okan ARSLAN (Primary Author)
Institution: ADNAN MENDERES UNIVERSITY
Country: Turkey


Dates

Publication Date : October 6, 2020

Bibtex @research article { hujms701857, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2020}, volume = {49}, pages = {1660 - 1666}, doi = {10.15672/hujms.701857}, title = {On the commutativity conditions for rings and \$\\Gamma\$-rings}, key = {cite}, author = {Kandamar, Hatice and Arslan, Okan} }
APA Kandamar, H , Arslan, O . (2020). On the commutativity conditions for rings and $\Gamma$-rings . Hacettepe Journal of Mathematics and Statistics , 49 (5) , 1660-1666 . DOI: 10.15672/hujms.701857
MLA Kandamar, H , Arslan, O . "On the commutativity conditions for rings and $\Gamma$-rings" . Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 1660-1666 <https://dergipark.org.tr/en/pub/hujms/issue/57199/701857>
Chicago Kandamar, H , Arslan, O . "On the commutativity conditions for rings and $\Gamma$-rings". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 1660-1666
RIS TY - JOUR T1 - On the commutativity conditions for rings and $\Gamma$-rings AU - Hatice Kandamar , Okan Arslan Y1 - 2020 PY - 2020 N1 - doi: 10.15672/hujms.701857 DO - 10.15672/hujms.701857 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1660 EP - 1666 VL - 49 IS - 5 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.701857 UR - https://doi.org/10.15672/hujms.701857 Y2 - 2019 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics On the commutativity conditions for rings and $\Gamma$-rings %A Hatice Kandamar , Okan Arslan %T On the commutativity conditions for rings and $\Gamma$-rings %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 5 %R doi: 10.15672/hujms.701857 %U 10.15672/hujms.701857
ISNAD Kandamar, Hatice , Arslan, Okan . "On the commutativity conditions for rings and $\Gamma$-rings". Hacettepe Journal of Mathematics and Statistics 49 / 5 (October 2020): 1660-1666 . https://doi.org/10.15672/hujms.701857
AMA Kandamar H , Arslan O . On the commutativity conditions for rings and $\Gamma$-rings. Hacettepe Journal of Mathematics and Statistics. 2020; 49(5): 1660-1666.
Vancouver Kandamar H , Arslan O . On the commutativity conditions for rings and $\Gamma$-rings. Hacettepe Journal of Mathematics and Statistics. 2020; 49(5): 1660-1666.